# SDR DL72S962041

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .375 INCH CRACK MAIN CABIN DOOR OUTER SKIN AT UPPER AFT CORNER BELOW GATE HINGE.  INSTALLED DOUBLER PER M/M 52-11-01 FIG 804.
